# SDR SIMA20130201005

- Difficulty date: February 1, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 33,272 hours, 30,042 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE RIGHT AFT OVERWING EMERGENCY MARKED IN CABIN DID NOT ILLUMINATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 5 AC/DC INVERTER IAW EMB AMM 33-50-11.  THE OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM AND RIGHT AFT OVERWING CABIN EMERGENCY MARKER GOOD IAW EMB AMM 33-50-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
